# SDR QXEA2021012500029

- Difficulty date: January 16, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 7,620 hours, 4,636 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Skin
- Part number: 17005511001
- Condition: Damaged
- Location: E/E Access
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS ACCESS HATCH HAS 2 SPOTS LIGHTNING STRIKE DAMAGE ON EXTERNAL SKIN.  REPLACED EXTERNAL SKIN, IAW EC ETD2021-170-001771.
